# SDR SWIA2020011447663

- Difficulty date: December 23, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 14,592 hours, 7,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT + Y= 273.0 CORRODED AT FR 16. (C-CHECK) RO 1/11/2020  REMOVED AND REPLACED CORRODED FLOOR BEAM AT + Y= 273.0  AT FR 12-20 REF SRM. SEE CONTINUATION CARD FOR DETATAILS.
